MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II ABS, IMPLANT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II ABS, IMPLANT; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II ABS, IMPLANT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per (b)(4) rev.24.0, product history reviews are required for all complaints classified as an early warning or adverse event and any complaint where investigation reveals a confirmed cause category of design, process, product, or supplier.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces to the construct during use.
 
Event or Problem Description
On 2/11/2022, it was reported by a sales representative via phone that an ar-1588tn-20 tightrope ii abs would not seat and could not be tightened down.Surgeon opened an ar-1588tn-21 tightrope to complete the procedure successfully.This was discovered during an acl procedure on (b)(6) 2022.No further issues were reported.

Brand Name
TIGHTROPE® II ABS, IMPLANT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19277402
Report Number1220246-2024-03008
Device Sequence Number20730974
Product Code MBI
UDI-Device Identifier00888867371897
UDI-Public00888867371897
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberTIGHTROPE® II ABS, IMPLANT
Device Catalogue NumberAR-1588TN-20
Device Lot Number14187890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown